SciELO - Scientific Electronic Library Online

 
vol.138 issue10Acquired reactive perforating collagenosis: Report of two casesOrigins and situation of phytotherapy in Chile author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista médica de Chile

Print version ISSN 0034-9887

Abstract

AIZMAN, ANDRÉS et al. Cognitive impairment probably related to repeated episodes of hypoglycemia. Report of one case. Rev. méd. Chile [online]. 2010, vol.138, n.10, pp.1285-1287. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872010001100013.

We report a 78 year-old diabetic woman, treated with gliburide and metformin, consulting in the emergency room for a non fuctuating impairment in consciousness. She had a history of similar episodes in the last two months. A brain CAT scan showed an old putamen lacunar infarction. Noteworthy was the presence of a low glycosilated hemoglobin level of 5.2%. Hypoglycemic medications were discontinued and the patient was discharged in good conditions. After six months of follow up, the patient did not have further episodes of impairment of consciousness.

Keywords : Cognitive dissonance; Diabetes mellitus; Hyoglycemia.

        · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License